REAL

Largest families without an r-Fork

Bonis, Annalisa, de and Katona, Gyula (2007) Largest families without an r-Fork. ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 24 (3). pp. 181-191. ISSN 0167-8094

[img]
Preview
Text
paper_117.pdf

Download (238Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Sperner type theorem; Fork; Extremal set theory; Extremal problem for families
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 11:23
Last Modified: 30 Jan 2015 11:23
URI: http://real.mtak.hu/id/eprint/21061

Actions (login required)

View Item View Item